4 doctors weighed in:

Is severe itch a common side effect of discontinuing zyrtec (cetirizine)? If so, how long will it last and what can I do to cope?

4 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: It is not.

Presuming that you were taking zyrtec (cetirizine) for the itching, the itching would return when you stop taking zyrtec (cetirizine) unless you can eliminate the cause for the itching.

In brief: It is not.

Presuming that you were taking zyrtec (cetirizine) for the itching, the itching would return when you stop taking zyrtec (cetirizine) unless you can eliminate the cause for the itching.
Dr. John Chiu
Dr. John Chiu
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology

In brief: Itch

Usually it is not a severe rebound effect but I am sure it can happen.
Depends on how much you were taking and what for. Try to decrease by only 1/2 tablet every other day to see if you can titrate off. Or see the specialist who prescribed for direction.

In brief: Itch

Usually it is not a severe rebound effect but I am sure it can happen.
Depends on how much you were taking and what for. Try to decrease by only 1/2 tablet every other day to see if you can titrate off. Or see the specialist who prescribed for direction.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Read more answers from doctors